Difference between revisions of "Ta2001"

From DispersiveWiki
Jump to navigationJump to search
 
(made links to ArXiv and MathSciNet)
Line 1: Line 1:
T. Tao, Multilinear weighted convolution of L^2 functions, and applications to nonlinear dispersive equations, submitted, Amer. J. Math.  
+
T. Tao, ''Multilinear weighted convolution of L^2 functions, and applications to nonlinear dispersive equations'', Amer. J. Math. '''123''' (2001), 839-908.  
  
 +
ArXiv: [http://front.math.ucdavis.edu/math.AP/0005001 math.AP/0005001]
 +
 +
MathSciNet: [http://www.ams.org/mathscinet-getitem?mr=1854113 MR1854113]
 
[[Category:Bibliography]]
 
[[Category:Bibliography]]

Revision as of 03:08, 16 February 2007

T. Tao, Multilinear weighted convolution of L^2 functions, and applications to nonlinear dispersive equations, Amer. J. Math. 123 (2001), 839-908.

ArXiv: math.AP/0005001

MathSciNet: MR1854113